# SDR SWIA2024022600120

- Difficulty date: January 20, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 40,987 hours, 40,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605.00 FRAME LOWER FLANGE HAS CORROSION AND SMALL CRACK NEAR STRINGER 19R PASS THRU,    (C-CHECK RO 2/23/2024)   PERFORMED REPAIR OF FRAME LOWER FLANGE AT FS 605.00 BETWEEN STR 18R - STR 19R PER REO 601R-53-61-8149 REV "--" DATED 2024-02-06.  SEE CHILD CAMP FOR EDDY CURRENT INSPECTION.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.
